MathSciNet Relay Station
MathSciNet bibliographic data
MR2505666 (2010i:92090) 92D25 (37G10 37N25 39A28)
Kulenović, M. R. S.; Merino, Orlando Global bifurcation for discrete competitive systems in the plane. Discrete Contin. Dyn. Syst. Ser. B 12 (2009), no. 1, 133–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement